# SDR R61A201602120147

- Difficulty date: February 12, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 21,179 hours, 16,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Cargo Door Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT CARGO DOOR BEAM FWD FINGER DOUBLER IS CORRODED.  MX PERFORMED PERMANENT REPAIR AFT CARGO DOOR BEAM FWD FINGER DOUBLER IAW ETD 2016-170-015161, REV 1.
